# SDR SWAA2023090689355

- Difficulty date: August 14, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SUB THRESHOLD HAS CORROSION AT BS 440+11 - 480+3 RBL 28 WL 157<[01] UPDATED STEP 1 AND 2;[02] VERIFIED STEP 1 & 2 COMPLETE.;[03] UPDATED STEP 3;[04] MEASUREMENT TABLE INCORRECT. SEE STEP 6;[05] UPDATED MEASUREMENTS TABLE;[06] UPDATED STEP 5 AND 7;[07] UPDATED STEP 7 AND 8.;[08] STEP 6 UPDATED.;[09] UPDATED STEP 3;[10] REMOVED CORROSION SEVERAL PLACE BETWEEN BS440+11 AND 480+3. THE DEEPEST DAMAGE AT STA 460+9 : 0.012; ORIGINAL MATERIAL THICKNESS : 0.045; REMAINING THICKNESS : 0.033. DAMAGE EXCEED 10% OF ORIGINAL THICKNESS. FOUND TO BE OUT OF LIMIT IAW SRM 53-30-15-1A-1  CALIBRATION TOOL DEPTH GAUGE ID : ATS2666 DUE : 05/2024  REMOVED FCB SUB THRESHOLD WEB IAW SRM 51-40-02-0G-0  LOCATED AND DRILLED NEW FWD CARGO DOOR SUB THRESHOLD IAW SRM 51-40-05-0G-0 AND DWG 143A8330;ID: 0042; REV:A  INSTALLED NUTPLATES ON NEW FWD CARGO DOOR SUB THRESHOLD IAW SRM 51-40-02-0G-0 AND DWG 143A8330;ID: 0040; REV:A  INSTALLED FCB SUB THRESHOLD WEB IAW SRM 51-40-02-0G-0 AND DWG 143A8330 ID:0042 REV:A
